Journal article
(Original article)


Extensions of the Duflo map and Chern-Simons expectation values


Publication Details
Author(s): Sahlmann H, Zilker T
Publication year: 2017
Volume: 121
Pages range: 297 - 308
ISSN: 0393-0440
Language: English

Abstract

The Duflo map is a valuable tool for operator ordering in contexts in which Kirillov-Kostant brackets and their quantizations play a role. A priori, the Duflo map is only defined on the subspace of the symmetric algebra over a Lie algebra consisting of elements invariant under the adjoint action. Here we discuss extensions to the whole symmetric algebra, as well as their application to the calculation of Chern-Simons theory expectation values.



How to cite
APA: Sahlmann, H., & Zilker, T. (2017). Extensions of the Duflo map and Chern-Simons expectation values. Journal of Geometry and Physics, 121, 297 - 308. https://dx.doi.org/10.1016/j.geomphys.2017.07.022

MLA: Sahlmann, Hanno, and Thomas Zilker. "Extensions of the Duflo map and Chern-Simons expectation values." Journal of Geometry and Physics 121 (2017): 297 - 308.

BibTeX: Download
Share link
Last updated on 2017-11-24 at 03:15
PDF downloaded successfully